Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

A Compactification over $\overline{M_g}$ of the Universal Moduli Space of Slope-Semistable Vector Bundles


Author: Rahul Pandharipande
Journal: J. Amer. Math. Soc. 9 (1996), 425-471
MSC (1991): Primary 14D20, 14J10
DOI: https://doi.org/10.1090/S0894-0347-96-00173-7
MathSciNet review: 1308406
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] D. Abramovich, in preparation.
  • [Ca] L. Caporaso, A Compactification of the Universal Picard Variety over the Moduli Space of Stable Curves, JAMS (3) $\bold{7}$ (1994), 589-660.MR 95d:14014
  • [G-M] D. Gieseker and I. Morrison, Hilbert Stability of Rank-Two Bundles on Curves, J. Differential Geometry $\bold{19}$ (1984), 1--29. MR 85m:14025
  • [Gi] D. Gieseker, Lectures on Moduli of Curves, Tata Institute Lecture Notes, Springer-Verlag, 1982. MR 84h:14035
  • [Gr] A. Grothendieck, Techniques de Construction et Théorèmes d'Existence en Géométrie Algébrique IV: Les Schémas de Hilbert, Séminaire Bourbaki Exposé $\bold{221}$ (1961).MR 27:1339
  • [H] R. Hartshorne, Algebraic Geometry, Springer-Verlag, 1977.MR 57:3116
  • [M] H. Matsumura, Commutative Algebra, W. A. Benjamin Co, 1970.MR 42:1813
  • [M-F] D. Mumford and J. Fogarty, Geometric Invariant Theory, Springer-Verlag, 1982.MR 86a:14006
  • [N] P. Newstead, Introduction to Moduli Problems and Orbit Spaces, Tata Institute Lecture Notes, Springer-Verlag, 1978.MR 81k:14002
  • [Se] C. Seshadri, Fibrés Vectoriels sur les Courbes Algébriques, Astérisques $\bold{96}$, Société Mathématique de France, 1982.MR 85b:14023
  • [Si] C. Simpson, Representations of the Fundamental Group of a Smooth Projective Variety, preprint.
  • [T] M. Teixidor, in preparation.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14D20, 14J10

Retrieve articles in all journals with MSC (1991): 14D20, 14J10


Additional Information

Rahul Pandharipande
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637
Email: rahul@math.uchicago.edu

DOI: https://doi.org/10.1090/S0894-0347-96-00173-7
Received by editor(s): April 18, 1994
Received by editor(s) in revised form: December 8, 1994
Additional Notes: Supported by an NSF Graduate Fellowship
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society